Psycho-Babble Medication Thread 385474

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

This is terrible- depressed again!!!

Posted by ace on September 1, 2004, at 22:44:28

OK, one day on 25mg Nortriptyline was OK, last night I took 50mg...after 1 hour of being awake, i slumped into a depressicve state- laying on bed- can't move, thinking of death, feeling really bad.

Is too much Noradrenaline behind this...? recall,

1.)Parnate- more noradrenergic than Nardil- caused a sever depression- stayed on it 3 weeks with no improvement

2.)Reboxetine- totally noradrenergic- within 2 days- depression -- ceased straight away

3.)Anafranil- quite noradrenergic- caused a depression within 2 days-- ceased straight away


Help me here guys- I just took 2mg Xanax- which lifted me up a bit

My next shot is Clonidine

please any comments welcome


Ace


 

Feel Better

Posted by Violet4EVR on September 2, 2004, at 0:30:07

In reply to This is terrible- depressed again!!!, posted by ace on September 1, 2004, at 22:44:28

Hello,

Unfortunately, I do not have any concret advice.....

However, I do wish you well and hope you feel better soon.

Take care,
Violet

 

Re: This is terrible- depressed again!!!

Posted by Denise1904 on September 2, 2004, at 11:45:53

In reply to This is terrible- depressed again!!!, posted by ace on September 1, 2004, at 22:44:28

Ace,

I thought Nardil used to make you feel really good, what happened to that?


Denise

 

Re: This is terrible- depressed again!!! ace

Posted by gardenergirl on September 3, 2004, at 0:50:08

In reply to This is terrible- depressed again!!!, posted by ace on September 1, 2004, at 22:44:28

Ace,
You certainly know more about the physiological aspects of the meds you are on and try. But your thinking makes a lot of sense to me. Sorry you had to go through another depression. Glad the Xanax has helped some.

Hey, any thoughts about my edema thread above? I'm not getting much relief, and in the past it always was either connected to also using an NSAID or it just went away.

Take care,
gg

 

Re: This is terrible- depressed again!!! ace

Posted by flipsactown on September 3, 2004, at 1:06:44

In reply to This is terrible- depressed again!!!, posted by ace on September 1, 2004, at 22:44:28

Sorry to hear you're experiencing depression again, mate. So, it looks like you're no longer the Nardil Champ since you are now taking Parnate.

Have you considered taking Lexapro? I switched to Lex when I quit Nardil because of intense insomnia. It took Lex 45 days to kick in and I was practically bedridden for the first 2 to 3 weeks from intense fatigueness that I just wanted to sleep. However, 45 days later, I was unipolar depression free. Currently 3 months later, I am still depression free. Yes! Give Lexapro a try if all else fails, mate.

FST

> OK, one day on 25mg Nortriptyline was OK, last night I took 50mg...after 1 hour of being awake, i slumped into a depressicve state- laying on bed- can't move, thinking of death, feeling really bad.
>
> Is too much Noradrenaline behind this...? recall,
>
> 1.)Parnate- more noradrenergic than Nardil- caused a sever depression- stayed on it 3 weeks with no improvement
>
> 2.)Reboxetine- totally noradrenergic- within 2 days- depression -- ceased straight away
>
> 3.)Anafranil- quite noradrenergic- caused a depression within 2 days-- ceased straight away
>
>
> Help me here guys- I just took 2mg Xanax- which lifted me up a bit
>
> My next shot is Clonidine
>
> please any comments welcome
>
>
> Ace
>
>
>

 

Re: This is terrible- depressed again!!! flipsactown

Posted by ace on September 3, 2004, at 1:14:54

In reply to Re: This is terrible- depressed again!!! ace, posted by flipsactown on September 3, 2004, at 1:06:44

So, it looks like you're no longer the Nardil Champ since you are now taking Parnate.


HOW DARE YOU SAY SUCH A THING TO THE NARDIL CHAMP!!!!!! JUST KIDDING BRO! I AM STILL ON NARDIL AND IT WORKS FINE, EXCEPT WHEN I ADD STUFF TO IT!!!


>
> Have you considered taking Lexapro? I switched to Lex when I quit Nardil because of intense insomnia.

Well if this OCD situation isn't resolved soon, we might have to see

It took Lex 45 days to kick in and I was practically bedridden for the first 2 to 3 weeks from intense fatigueness that I just wanted to sleep. However, 45 days later, I was unipolar depression free. Currently 3 months later, I am still depression free. Yes! Give Lexapro a try if all else fails, mate.

Excellant to hear man!!! Tell your story to Jerry in the thread below, he is losing faith. But once again, congratulations, and your post will remain in my drug ridden mind!

Thanks dude,

Ace- Tha Nardil Champ!!
Nardil- 60
Zyprexa- 2.5
Xanax- 2mg


>
> FST
>
> > OK, one day on 25mg Nortriptyline was OK, last night I took 50mg...after 1 hour of being awake, i slumped into a depressicve state- laying on bed- can't move, thinking of death, feeling really bad.
> >
> > Is too much Noradrenaline behind this...? recall,
> >
> > 1.)Parnate- more noradrenergic than Nardil- caused a sever depression- stayed on it 3 weeks with no improvement
> >
> > 2.)Reboxetine- totally noradrenergic- within 2 days- depression -- ceased straight away
> >
> > 3.)Anafranil- quite noradrenergic- caused a depression within 2 days-- ceased straight away
> >
> >
> > Help me here guys- I just took 2mg Xanax- which lifted me up a bit
> >
> > My next shot is Clonidine
> >
> > please any comments welcome
> >
> >
> > Ace
> >
> >
> >
>
>

 

Re: This is terrible- depressed again!!! ace

Posted by flipsactown on September 3, 2004, at 2:02:52

In reply to Re: This is terrible- depressed again!!! flipsactown, posted by ace on September 3, 2004, at 1:14:54

>
> Excellant to hear man!!! Tell your story to Jerry in the thread below, he is losing faith. But once again, congratulations, and your post will remain in my drug ridden mind!
>
> Thanks dude,
>
> Ace- Tha Nardil Ex-Champ!!??????

Ya must be readin me mind. Already posted.

FST
>

 

Re: This is terrible- depressed again!!! » flipsactown

Posted by ace on September 3, 2004, at 2:55:03

In reply to Re: This is terrible- depressed again!!! ?ace, posted by flipsactown on September 3, 2004, at 2:02:52

> >
> > Excellant to hear man!!! Tell your story to Jerry in the thread below, he is losing faith. But once again, congratulations, and your post will remain in my drug ridden mind!
> >
> > Thanks dude,
> >
> > Ace- Tha Nardil Ex-Champ!!??????


NO, IM STILL THE NARDIL CHAMP!! PERIOD!

ACE
>
> Ya must be readin me mind. Already posted.
>
> FST
> >


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.